# SDR ASAA0944740

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 33,707 hours, 18,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS NUMEROUS PROTRUDING DENTS AFT AND BELOW RADOME.  REPAIRED SKIN DENTS.
